DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Engineering >
College of Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/13500

Title: Solution of the axisymmetric inverse problem by higher-order line doublets
Authors: Zedan, M.F.,
Keywords: Fluid dynamics; Inverse problems; Matrix algebra; Optimization
Issue Date: 1994
Publisher: Elsevier
Citation: International Journal for Numerical Methods in Fluids Volume 18, Issue 4, 1 January 1994, Pages 415-432
Abstract: The axial singularity inverse method for designing bodies of revolution has been improved by using higher-order doublet elements. The performance of the method for various element orders and other solution parameters is presented in detail. The results indicate that the method is generally more robust, less sensitive to insets and has a better-conditioned coefficient matrix compared with the source method of the same order. The conditions number of the matrix is shown to increase with the thickness of the body, the order of the method, the number of elements and the degree of stretching of the node distribution. In general, good performance is attained for most bodies even with fr as low as 2 by using 10-12 second-order doublet element with insets greater than 0.02L from rounded ends. Increasing the insets to 0.06L appears to improve the accuracy of the method for most bodies but slows its convergence.
URI: http://hdl.handle.net/123456789/13500
ISSN: 02712091
Appears in Collections:College of Engineering

Files in This Item:

File Description SizeFormat
21.docx20.31 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback